Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor
Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
1-fluid ounce of Childrenâs Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat; Zyrtec childrenâs allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kidsâ allergy relief from symptoms of hay fever and other upper respiratory allergies; From the #1 pediatrician-recommended brand for childrenâs allergies among OTC oral antihistamines, this childrenâs allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free; Kidsâ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your childâs allergies